Apr 17, 2013
Thanks again, I found a center in Singapore that does the rapid testing. I'm scheduled for next week. What about the allergic reaction to Cipro and Augmentin, I've heard HIV can cause antibiotic allergic reactions. My sexual exposure was just a few months ago.
Response from Dr. Young
Hi and thanks for posting from Singapore.
HIV medications don't cause allergic reactions to antibiotics.
Best of health to you, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Itchy Skin After Mutual Masturbation Sign Of HIV AIDS
- Sore On Penis After Sucking Penis Worried I Have HIV
- Sore On Penis After Swallowing Worried I Have HIV
- Can A Blood Test Tell You If You Have An Std?
- Female Condom To Prevent Bleeding During Sex
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.